# SDR GTIA2018100802878

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 15,520 hours, 7,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN & COCKPIT-PERFORMED TSM 05-50-00-810
